# SDR DALA2016090206398

- Difficulty date: August 30, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS CRACKED RIBS ON LOWER SIDE IN 2 PLACES.  MARKED, FABRICATED, -41 WEB AND -43 ANGLE FOR LOWER FORWARD AND AFT RIBS IAW BP 9957664.  PROTECTIVE TREATMENT APPLIED IAW SRM 51-10-04, TABLE 1 AND DPSM 900-3-6, NR 34.  INSTALLED FORWARD AND AFT LOWER RIBS IAW DWG 9957664 AND SRM 51-41-05.
